A novel computer virus propagation model and its dynamics

Yang, Lu-xing, Yang, Xiaofan, Wen, Luosheng and Liu, Jiming 2012, A novel computer virus propagation model and its dynamics, International Journal of Computer Mathematics, vol. 89, no. 17, pp. 2307-2314, doi: 10.1080/00207160.2012.715388.

Attached Files
Name Description MIMEType Size Downloads

Title A novel computer virus propagation model and its dynamics
Author(s) Yang, Lu-xingORCID iD for Yang, Lu-xing orcid.org/0000-0002-9229-5787
Yang, Xiaofan
Wen, Luosheng
Liu, Jiming
Journal name International Journal of Computer Mathematics
Volume number 89
Issue number 17
Start page 2307
End page 2314
Total pages 8
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2012-11-01
ISSN 0020-7160
Keyword(s) computer virus
virus propagation model
global asymptotic stability
SLBS model
Language eng
DOI 10.1080/00207160.2012.715388
Field of Research 0102 Applied Mathematics
0802 Computation Theory And Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30107792

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 50 times in TR Web of Science
Scopus Citation Count Cited 59 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 53 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 20 Apr 2018, 11:11:09 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.